Title

Computing Subgroups of Bounded Index in a Finite Group

Document Type

Article

Language

eng

Publication Date

8-2005

Publisher

Elsevier

Source Publication

Journal of Symbolic Computation

Source ISSN

0747-7171

Abstract

We describe a practical algorithm for computing representatives of the conjugacy classes of subgroups up to a given index in a finite group. This algorithm has been implemented in Magma, and we present some performance statistics.

Comments

Journal of Symbolic Computation, Vol. 40, No. 2 (August 2005): 1013-1022. DOI.

Share

COinS